Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Cobordism of $U\left( n \right)$-actions


Authors: Connor Lazarov and Arthur Wasserman
Journal: Bull. Amer. Math. Soc. 78 (1972), 1035-1038
MSC (1970): Primary 57D85; Secondary 57D90, 57E15
MathSciNet review: 0305423
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D85, 57D90, 57E15

Retrieve articles in all journals with MSC (1970): 57D85, 57D90, 57E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-13099-4
PII: S 0002-9904(1972)13099-4